Open Access Open Access  Restricted Access Subscription or Fee Access

Some Asymptotic Power Points for Testing the Parameters of Two Generalized Uniform Distributions

Bhatt Milind B., Patel S. R., Nandy Pratik B.


In this paper, after getting the general form of the power functions for testing the one-sided and two-sided tests for generalized uniform distribution. Power points of some of the power functions of asymptotic tests are calculated and presented. The asymptotic tests for testing the parameters of generalized uniform distribution requires the conditional distribution of the complete sufficient statistic of the parameters of interest and also that of the nuisance parameter. The asymptotic test is Uniformly Most Powerful Invariant (UMPI).

Keywords: Asymptotic distributions, Asymptotic test, Generalized uniform distributions, Conditional tests.

Cite this Article
Bhatt Milind B., Patel S.R., Nandy Pratik B. Some Asymptotic Power Points for Testing the Parameters Of Two Generalized Uniform Distributions. Research & Reviews: Journal of Statistics. 2019; 8(2): 29–33p.


Asymptotic distributions; asymptotic test; generalized uniform distributions; conditional tests.

Full Text:



Bayoud, H. A.andKittaneh, O. A.(2016) Testing of equality of Two Exponential Distributions.Communicationsin Statistics-Simulation snd Computation, Volume47,No. 7 , pages 2249-2256.

Engelhard, M.andBain, L. J.(1977) Uniformly most powerful unbiased tests on the scale parameter of a gammadistribution with a nuisance shape parameter.Technometric, Volume2,pages 77-81.

Kambo, N. S.andAwad, A. M.(1985) Testing of equality of location parameters of k exponential distributions.Comm. Statist. Theory Methods, Volume14,pages 567-585.

J. P. Keating, R. E. GlaserandN. Ketchum(1990) Testing of hypotheses about the shape parameter of agamma distribution.Technometric, Volume32,

AL-Saleh, at el(2007) Inference of overlapping coefficients in two exponential populations.The Journal of Mod-ern Applied Science, Volume2,No. 2 pages 503-516.

Handa, at el(2005) Test of equality of two exponential distributions with common known coefficient of variation.Comm. Statist. Theory Methods, Volume34,No. 11 pages 2147-2155.

Bhatt, Millind. B.(1991). Ph.D thesis. Library Sradar Patel University, Vallabh. Vidyanagar - 388120, India.

Bhatt, Millind. B.andPatel, S. R.(1999) Asymptotic Distribution for the Order Statistics of a TruncatedOne-Parameter Family of Distributions.Commun. Statist. Theory Method, Volume28, No - 8, pages1823-1855.


  • There are currently no refbacks.